• Title of article

    Tuples with Property of Cyclicity Criterions

  • Author/Authors

    عطايي، محمد جواد نويسنده Payame Noor University Ataei, Mohammad Javad , يوسفي ، بهمن نويسنده ,

  • Issue Information
    فصلنامه با شماره پیاپی 13 سال 2012
  • Pages
    9
  • From page
    41
  • To page
    49
  • Abstract
    In this paper we give conditions under which a tuple of operators satisfying the hypercyclicity, supercyclicity and cyclicity criterions
  • Journal title
    Journal of Mathematical Extension(IJME)
  • Serial Year
    2012
  • Journal title
    Journal of Mathematical Extension(IJME)
  • Record number

    2390780